# SDR M3HA96042A

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: E0325A01
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 744 - AFTER TAKEOFF FROM HNL, SERVICE DOOR WARNING LIGHT INCLUDING MASTER CAUTION CAME ON.  ADJUSTED SERVICE DOOR MICROSWITCHES.  (M)
